Fourth-order approximation for the three space dimensional certain mildly quasi-linear hyperbolic equation

Mohanty, RK, Arora, U and Jain, MK, 2001. Fourth-order approximation for the three space dimensional certain mildly quasi-linear hyperbolic equation. Numerical Methods for Partial Differential Equations, 17 (3), pp. 277-289. ISSN 0749-159X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Numerical Methods for Partial Differential Equations
Creators: Mohanty, R.K., Arora, U. and Jain, M.K.
Publisher: John Wiley & Sons Inc.
Place of Publication: New York, NY
Date: 2001
Volume: 17
Number: 3
ISSN: 0749-159X
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:36
Last Modified: 09 Oct 2015 10:36
URI: http://irep.ntu.ac.uk/id/eprint/15407

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year